# SDR SWAA2013071918353

- Difficulty date: July 12, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 57,519 hours, 46,562 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 6558299
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER AREA BRACKET CRACKED.  R&R BRACKET IAW SRM & DRAWING.
